# SDR AALA20120206DFW01

- Difficulty date: February 6, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 99,609 hours, 16,118 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ON CLIMBOUT, RIGHT ENGINE PRESSURE RELIEF VALVE EICAS MESSAGE AND RIGHT BLEED LIGHT ON OVERHEAD.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRESSURE RELIEF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
